RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 5, Pages 666–675 (Mi mz3711)  

Chern–Lashof Absolute Curvature of Complex Submanifolds and Volumes of Grassmann Images

A. A. Borisenko, O. V. Leibina

V. N. Karazin Kharkiv National University

Abstract: We introduce an analog of the Chern–Lashof absolute curvature for complex submanifolds in complex Euclidean spaces. A relation between this curvature and the volume of the Grassmann image of the submanifold is established.

Keywords: complex submanifold, Grassmann image, Chern–Lashof absolute curvature, total curvature, Riemannian metric, complex projective space

DOI: https://doi.org/10.4213/mzm3711

Full text: PDF file (463 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:5, 596–604

Bibliographic databases:

UDC: 514
Received: 13.02.2004
Revised: 23.05.2005

Citation: A. A. Borisenko, O. V. Leibina, “Chern–Lashof Absolute Curvature of Complex Submanifolds and Volumes of Grassmann Images”, Mat. Zametki, 81:5 (2007), 666–675; Math. Notes, 81:5 (2007), 596–604

Citation in format AMSBIB
\Bibitem{BorLei07}
\by A.~A.~Borisenko, O.~V.~Leibina
\paper Chern--Lashof Absolute Curvature of Complex Submanifolds and Volumes of Grassmann Images
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 5
\pages 666--675
\mathnet{http://mi.mathnet.ru/mz3711}
\crossref{https://doi.org/10.4213/mzm3711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2348816}
\zmath{https://zbmath.org/?q=an:05242250}
\elib{http://elibrary.ru/item.asp?id=9498094}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 5
\pages 596--604
\crossref{https://doi.org/10.1134/S0001434607050033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247942500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547298750}


Linking options:
  • http://mi.mathnet.ru/eng/mz3711
  • https://doi.org/10.4213/mzm3711
  • http://mi.mathnet.ru/eng/mz/v81/i5/p666

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:83
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020